×

zbMATH — the first resource for mathematics

Found 2 Documents (Results 1–2)

100
MathJax
Shaked, Moshe (ed.) et al., Stochastic inequalities. Collection of papers of conference, one of the 1991 AMS-IMS-SIAM joint summer research conferences, Seattle, WA, USA, July 1991. Hayward, CA: IMS, Institute of Mathematical Statistics (ISBN 0-940600-29-3). IMS Lect. Notes, Monogr. Ser. 22, 66-75 (1992).
MSC:  60G70 60E05 60K25
PDF BibTeX XML Cite
Full Text: DOI Euclid

Filter Results by …

Document Type
Year of Publication
Classification